Pacific Journal of Mathematics

Nonzero solutions to boundary value problems for nonlinear systems.

Athanassios G. Kartsatos

Article information

Source
Pacific J. Math., Volume 53, Number 2 (1974), 425-433.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102911610

Mathematical Reviews number (MathSciNet)
MR0377164

Zentralblatt MATH identifier
0315.34021

Subjects
Primary: 34B15: Nonlinear boundary value problems

Citation

Kartsatos, Athanassios G. Nonzero solutions to boundary value problems for nonlinear systems. Pacific J. Math. 53 (1974), no. 2, 425--433. https://projecteuclid.org/euclid.pjm/1102911610


Export citation

References

  • [1] C. Avramescu, Problemes aux limites non-lineaires,Ann. Math. Pura ed Appl., -80 (1968), 167-176.
  • [2] C. Avramescu, Sur V existence des solutions pour un probleme aux limites general, Ann. Math. Pura ed Appl., 82 (1969), 69-81.
  • [3] C. Corduneanu, Sur les systemes differentielsde la formey' = A(x,y)y + b(x,y), Anal. Stiint. Univ. "Al I Cusa" Iasi, (N.S.) 4 (1958), 45-52.
  • [4] S. Eilenberg and D. Montgomery, Fixed point theorems for multi-valued trans- formations, Amer. J. Math., 68 (1946),214-222.
  • [5] P. Hartman, Ordinary DifferentialEquations, John Wiley and Sons, New York, 1964.
  • [6] S. T. Hu, Theory of Retracts, Wayne State Univ. Press, Detroit, 1965.
  • [7] A. G. Kartsatos, Convergence in perturbed nonlinear systems, Thoku Math. J., 24 (1972),539-546. %., Bounded solutions to perturbed nonlinear systems and asymptotic rela- tionships, J. Reine Angewandte Math., to appear.
  • [9] M. A. Krasnoselskii, Translation along trajectories of differential equations, Amer. Math. Soc. Transl., No. 18 (1968).
  • [10] V. Lakshmikantham and S. Leela, Differentialand Integral Inequalities, Vol. 1, Academic Press, New York, 1969.
  • [11] A. Lasota and Z. Opial, Sur les solutions periodiques des equationsdifferentielles ordinaires, Ann. Polon. Math., 16 (1964), 69-94.
  • [12] N. V. Medvedev, Certain tests for the existence of bounded solutions of systems of ordinary differentialequations, Diff. Uravneniya, 4 (1968), 1258-1264.
  • [13] Z. Opial, Linear problems for systems of nonlinear differentialequations, J. Diff. Equations, 3 (1967),580-594.
  • [14] K. Schmitt, Periodic solutions of linear second order differential equations with deviating argument, Proc. Amer. Math. Soc, 26 (1970), 282-285.